# SDR SWIA2020040349920

- Difficulty date: March 3, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 40,186 hours, 33,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CUTOUT FWD FRAME HAS CORRODED SERRATED FITTING   (C-CHECK) RO 4/2/2020   REMOVED AND REPLACED FITTING IAW CRJ200 AMM. OPS TEST C/W ON CP 20671670 W/O 1018284 8000 0084 SN 7664823 PN 600-38061-11 TAG BB5670 NAS1303-9 A74427
